# SDR SIMA20120502002

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 18,284 hours, 15,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3971 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE.  ITEM DEFERRED PER MEL 25-53. REMOVED AND REPLACED THE CAPTAIN'S FLASHLIGHT IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
